# SDR AALA201704209011

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 62,162 hours, 7,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT INOP ABOVE SEAT 2L. REPLACED POWER SUPPLY M33093 IAW AMM 33-51-06. EMERGENCY LIGHT ABOVE SEAT 2L OPS. CHECKS NORMAL.
